# SDR FDEA201707101898

- Difficulty date: July 10, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 58,580 hours, 19,909 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 144N2503134
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW AFT PRESSURE BULKHEAD LOWER INBD STIFFENER CRACKED.  REMOVED THE STIFFENER & INSTALLED NEW IAW DWG 144N2503, REV A.
